# SDR AALA202507223346

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, R1 DOOR ESCAPE SLIDE GIRT BAR NYLON CLIP MISSING OUTER SLEEVE. REMOVED AND REPLACED GIRT BAR NYLON SLEEVE IAW AMM 25-66-01 SUB TASK 020-005.
